I purchased my Midol Maximum Strength Caplets at CVS for $6.99. The package is a cardboard box containing a blister pack of 24 caplets. Each caplet contains acetaminophen 500mg (pain reliever), caffeine 60 mg (stimulant) and pyrilamine maleate 15 mg (diuretic). Midol is used for the relief of cramps, bloating, water-weight gain, breast tenderness, headache, backache, muscle ache and fatigue associated with menstrual periods. It is recommended that I take two caplets every six hours not to exceed eight caplets per day.
I have used Midol for years to relieve the symptoms I experience during my mentrual cycle each month. I just recently starting allowing my daughters to use Midol as well. Midol has three different ingredients which makes it different from any other product and Midol does not contain any aspirin. Midol gives me the relief I need in one caplet rather than taking two or three different medications. I start to feel relief within minutes and I don't need to take another caplet for at least 4-6 hours. Midol is a wonderful product that has been around for years and still works great.